Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 8, Pages 513-519
http://dx.doi.org/10.1155/S1085337503212070

Domains which are locally uniformly linearly convex in the Kobayashi distance

1Instytut Matematyki, Uniwersytet M. Curie-Sklodowskiej (UMCS), Lublin 20-031, Poland
2Instytut Matematyki Panstwowa Wyzsza Szkola Zawodowa (PWSZ), Chełm 20-120, Poland

Received 2 October 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Monika Budzyńska, “Domains which are locally uniformly linearly convex in the Kobayashi distance,” Abstract and Applied Analysis, vol. 2003, no. 8, pp. 513-519, 2003. https://doi.org/10.1155/S1085337503212070.